MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-000219-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Infant patient came into the emergency department being given cpr by ems crew.Patient moved to resuscitation room.Staff opened package of onestep cpr zoll monitor pads, and when posterior pad was pulled from sheet, the pad separated.It separated between the bottom white foam pad and the blue foam layer.They completely separated.Staff placed the layers back together and placed on patient but could not get reading/rhythm.They opened another onestep monitor pads package, and the same thing happened, again only to the posterior pad.By this time, they had put other monitor electrodes on patient, and could see that he was not in a shockable rhythm.The failure of the zoll onestep pads could have been detrimental to the patient because if he was in a shockable rhythm, they would have wanted to use that monitor to shock him, which those pads have the ability to do when working correctly.In this case though, he was not in a shockable rhythm; so the failure of the zoll monitor pads did not cause any harm/injury.Staff had the actual zoll monitor checked three different times that day, and all three techs said the monitor was working correctly, so our conclusion is the pads were what caused the issue.

Brand Name
ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key19917101
Report Number19917101
Device Sequence Number12574004
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public(01)00847946023348(17)251014(10)4123A
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Device Lot Number4123A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight7 KG
Date Report Sent to FDA06/05/2024